# SDR DALA13026783136

- Difficulty date: June 2, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 30,411 hours, 15,871 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Deformed
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FR26 CROSSBEAM DEFORMED AND CENTER POST BENT.  R & R CENTER POST & CROSSBEAM IAW SRM 51-42-11 AND DWG D53230829.  RETAIN FOR RECORDS.
